# SDR COMA0560201

- Difficulty date: March 23, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N435CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7473
- Aircraft time: 11,333 hours, 9,239 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 60059122223
- Condition: Malfunctioned
- Location: Wing Overheat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5060 RECEIVED A WING OVERHEAT WARNING DURING CRUISE FLIGHT.  CREW DECLARED AN EMERGENCY AND RETURNED TO CVG.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED WING OVERHEAT SENSOR.
